# SDR SIMA20011414

- Difficulty date: May 21, 2001
- Submitted: July 17, 2001
- Operation: Air carrier
- Aircraft: N286AE
- Make and model: Saab 340B
- Aircraft serial: 340B286
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 6510368
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOS - FLT 4932 - FOUND EMERGENCY OVERHEAD LIGHT AT ROW 10C IS INOPERATIVE.  MAINTENANCE REPLACED LIGHT BULB FOR EMERGENCY OVERHEAD LIGHT IAW SAAB AMM CH 33-50-00.  OPS CHECK GOOD AT THIS TIME AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
